# SDR DALA2023030601624

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2652377) DURING INSPECTION FOUND CRACK ANGLE LOCATED AFT FACE OF THE STA 500J AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED ANGLE LOCATED AFT FACE OF THE STA 500J AND STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02 ITEM 9 AND DWG 143A7505.
